Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Partial duals of plane graphs, separability and the graphs of knots

Iain Moffatt

Algebraic & Geometric Topology 12 (2012) 1099–1136
Bibliography
1 T Abe, The Turaev genus of an adequate knot, Topology Appl. 156 (2009) 2704 MR2556029
2 A Champanerkar, I Kofman, N Stoltzfus, Graphs on surfaces and Khovanov homology, Algebr. Geom. Topol. 7 (2007) 1531 MR2366169
3 S Chmutov, Generalized duality for graphs on surfaces and the signed Bollobás–Riordan polynomial, J. Combin. Theory Ser. B 99 (2009) 617 MR2507944
4 S Chmutov, I Pak, The Kauffman bracket of virtual links and the Bollobás–Riordan polynomial, Mosc. Math. J. 7 (2007) 409, 573 MR2343139
5 S Chmutov, J Voltz, Thistlethwaite’s theorem for virtual links, J. Knot Theory Ramifications 17 (2008) 1189 MR2460170
6 O T Dasbach, D Futer, E Kalfagianni, X S Lin, N W Stoltzfus, The Jones polynomial and graphs on surfaces, J. Combin. Theory Ser. B 98 (2008) 384 MR2389605
7 O T Dasbach, D Futer, E Kalfagianni, X S Lin, N W Stoltzfus, Alternating sum formulae for the determinant and other link invariants, J. Knot Theory Ramifications 19 (2010) 765 MR2665767
8 O T Dasbach, A M Lowrance, Turaev genus, knot signature, and the knot homology concordance invariants, Proc. Amer. Math. Soc. 139 (2011) 2631 MR2784832
9 J A Ellis-Monaghan, I Moffatt, Twisted duality for embedded graphs, Trans. Amer. Math. Soc. 364 (2012) 1529 MR2869185
10 D Futer, E Kalfagianni, J S Purcell, Dehn filling, volume, and the Jones polynomial, J. Differential Geom. 78 (2008) 429 MR2396249
11 D Futer, E Kalfagianni, J S Purcell, Symmetric links and Conway sums : volume and Jones polynomial, Math. Res. Lett. 16 (2009) 233 MR2496741
12 S Huggett, I Moffatt, Bipartite partial duals and circuits in medial graphs, to appear in Combinatorica arXiv:1106.4189
13 S Huggett, I Moffatt, N Virdee, On the graphs of link diagrams and their parallels, to appear in Math. Proc. Cambridge Philos. Soc. arXiv:1106.4197
14 T Krajewski, V Rivasseau, F Vignes-Tourneret, Topological graph polynomial and quantum field theory Part II : Mehler kernel theories, Ann. Henri Poincaré 12 (2011) 483 MR2785137
15 A M Lowrance, On knot Floer width and Turaev genus, Algebr. Geom. Topol. 8 (2008) 1141 MR2443110
16 I Moffatt, Separability and the genus of a partial dual arXiv:1108.3526
17 I Moffatt, Partial duality and Bollobás and Riordan’s ribbon graph polynomial, Discrete Math. 310 (2010) 174 MR2558980
18 I Moffatt, A characterization of partially dual graphs, J. Graph Theory 67 (2011) 198 MR2817160
19 I Moffatt, Unsigned state models for the Jones polynomial, Ann. Comb. 15 (2011) 127 MR2785760
20 V G Turaev, A simple proof of the Murasugi and Kauffman theorems on alternating links, Enseign. Math. 33 (1987) 203 MR925987
21 F Vignes-Tourneret, The multivariate signed Bollobás–Riordan polynomial, Discrete Math. 309 (2009) 5968 MR2552629
22 F Vignes-Tourneret, Non-orientable quasi-trees for the Bollobás–Riordan polynomial, European J. Combin. 32 (2011) 510 MR2780852
23 T Widmer, Quasi-alternating Montesinos links, J. Knot Theory Ramifications 18 (2009) 1459 MR2583805